# SDR REXA2013102901781

- Difficulty date: October 29, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 22,586 hours, 19,753 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Contaminated
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WHEN GEAR RETRACTED.  FOUND NR 3 HYD HAD AIR IN PUMP.
